Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aussie Boy #5555

Another log from Downunder!

Recommended Posts

accutane is amazing isnt it?? remember me? we started around the same time. i know what you mean... i barely ever come back because I'm been completely clear for months. yea, its a wonderful thing to have nice skin. it's just nice not to have to worry about a huge zit every day. @$&[email protected] that sucks!! anyway, as for me, lips are pretty freakin dry too, but i just use lip balms all day and live with that. sometimes they are worse than other times. good to hear u're doing well. the side effects improve once u stop tane i hear... hopefully my skin wont get bad again.

my doctor said that people who have a good response earlier in the treatment are much less likely to have to take a second course. i doubt i will ever need a second course as my skin is doing great and i was never terribly bad to start with. (some people have really serious acne compared to what i had)

anyway gl m8

Link to post
Share on other sites

good to hear things are going good for you. I was just bumped up to 40 mg not too long ago also, and we're only like less than a month apart, lets hope we both have great results :D

Link to post
Share on other sites

hey guys and girls

after a long time im BACK! i spent an amazing year in japan in 2007 and it was 99% trouble free as far as my skin was concerned ... i had beautiful skin pretty much the entire time i was there.

unfortunately since maybe 2 months ago my skin has started to get a few spots here and there again and while it's nowhere NEAR as bad as before my roaccutane course in 2006, i feel like maybe a 2nd course might be in order.

im off to the GP now to get a referral for the dermatologist, so maybe i'll be back on this drug within a week or so, depending on what the dermo says and my bloodwork results.

does anyone know the percentage of 'tane users who end up needing a 2nd or 3rd course?

Link to post
Share on other sites

cheers mate

got my referral no worries, now to make an appointment with the dermo. i did the math in my head ... last time i started on July 13th and finished November 26th-ish, and the redness had faded by pretty much two months after the course finished. So six months start to finish; hopefully by late September i'm looking good again :)

Link to post
Share on other sites

off to the dermo's tomorrow morning ... and i'm a little bit worried. my skin has cleared up quite a bit over the last week by itself, and after spending most of today in the ocean it's looking pretty good ...

the problem is it's so cyclical; it comes and goes and i don't want the dermo to see it at it's best condition, he might not think i need the tane again! aargh

Link to post
Share on other sites

NEED HELP!!!!!!

My doctor prescribed me 1 month of a 3 month course of Oratane (Isotretinoin). After a long, hard month with side effects and depression my acne started clearing up. I decided not to take the second month and see how it goes. After the 2nd week, my acne started coming back badly. So i decided to get another months supply. Im now on my 2nd week and none of the side effects are coming? My acne is just as bad and i feel i nothing happening as in the first month. I wanted to know if id made a huge mistake by stopping treatment for those two weeks. and what i should do to get the medication to work again like it did in the first month.?????

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×